# SDR UALA2010030100738

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 40,001 hours, 15,580 cycles
- Engine: Iae V2522A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPPING NOISE FROM DOOR 2R AREA, RTFL.  CHECKED ALL AREAS ON RT SIDE OF ACFT INCLUDING EE BAY ON BOTH SIDES. CHECKED ALL DOOR SEALS, CARGO COMPT. FWD AND AFT, FWD NOSE GEAR DOORS, AND ALL ACCESS PANEL DOORS.  NO PROBLEMS FOUND.  CONTACTED OPBLM ABOUT ACTION TAKEN AND THEY CONCURRED. CONTROLLER AND MANAGER CONCURR THAT THE AIRPLANE CAN BE RELEASED BACK TO SERVICE.
